Advances in Dynamical Systems and Applications (ADSA)

Volume 2, Number 1 June (2007)





Existence of Multiple Positive Solutions of Quasilinear Elliptic Problems in RN

pp. 1-11

Authors: G.A. Afrouzi and S. Khademloo


Oscillation of Certain Third Order Nonlinear Functional Differential Equations

pp. 13-30

Authors: R.P. Agarwal, S.R. Grace and P.J.Y. Wong


Nonresonance Conditions for a Nonlinear Hyperbolic Problem

pp. 31-40

Authors: Aomar Anane, Omar Chakrone and Abdellah Zerouali


On the relationship between the Classical Linearization and Optimal Derivative

pp. 41-57

Authors: Tayeb Benouaz and Martin Bohner


Convergence of the Homotopy Decomposition Method for Solving Nonlinear Equations

pp. 59-64

Authors: Xuehui Chen, Liancun Zheng and Xinxin Zhang


Coupled Maps: Local Bifurcations of Fixed Point Initiate Global Phase Portrait Changes

pp. 65-93

Authors: Vladimir A. Dobrynskii


A Numerical Algorithm for Solving Inverse Problems for Singular Sturm-Liouville Operators

pp. 95-105

Authors: G. Freiling, T. Mazur and V.Yurko


Boundedness and Exponential Asymptotic Stability in Dynamical Systems with applications to Nonlinear Differential Equations with Unbounded Terms

pp. 107-121

Authors: Youssef N. Raffoul


Existence of Positive Radial Solutions for Elliptic Systems

pp. 123-133

Authors: Shengli Xie and Jiang Zhu






 All rights are reserved with Research India Publications                             Home  Journals  Contact